RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 3, Pages 528–531 (Mi dan30126)  

MATHEMATICS

Some properties of analytic functions of class $H'_p$

V. G. Ryabykh


Full text: PDF file (320 kB)

Bibliographic databases:
Presented: П. Я. Кочина
Received: 14.04.1964

Citation: V. G. Ryabykh, “Some properties of analytic functions of class $H'_p$”, Dokl. Akad. Nauk SSSR, 158:3 (1964), 528–531

Citation in format AMSBIB
\Bibitem{Rya64}
\by V.~G.~Ryabykh
\paper Some properties of analytic functions of class $H'_p$
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 3
\pages 528--531
\mathnet{http://mi.mathnet.ru/dan30126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0166366}
\zmath{https://zbmath.org/?q=an:0156.07604}


Linking options:
  • http://mi.mathnet.ru/eng/dan30126
  • http://mi.mathnet.ru/eng/dan/v158/i3/p528

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019